Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is doing yoga helpful for reducing weight ?

hi sir,i am 30 y.female.i am suffering from bone tb from 3 months.i am very taking i do yoga .i incresed my weight 67 to 71.mentally i give the suggestions i am lalitha 30y female.i am suffering from bone (hip) tb from 3 months.iam taking medicine.but i am very dipressed.mentally upseted.i am working in a company.i increased my weight 67 to 71 with in 3 months.i think for bed rest.i want to reduce my i do give suggestions for me.
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi lalitha;
welcome to HealthcareMagic
TB of any part produces weakness & loss of weight is a sign of TB .Since you have bone TB & are taking medicine please remember you will gain weight you had lost due to illness this is a sign of improvement in your disease condition.Please continue medicines as advised &don't get upset .It takes time but TB is curable.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor